# SDR CALA9901259

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT GALLEY SUPPORT FITTING CORRODED AT FS 200, RBL 48.  THE GALLEY SUPPORT FITTING WAS REMOVED AND A NEW ONE WAS INSTALLED IAW SRM 51-30-2.
